Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Differential equations for automorphic forms in several complex variables


Author: H. L. Resnikoff
Journal: Proc. Amer. Math. Soc. 24 (1970), 492-496
MSC: Primary 32.32
DOI: https://doi.org/10.1090/S0002-9939-1970-0261033-2
MathSciNet review: 0261033
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Andreotti and H. Grauert, Algebraische Körper von automorphen Funktionen, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 1961, 39-48. MR 24 #A2057. MR 0132211 (24:A2057)
  • [2] H. Braun and M. Koecher, Jordan-Algebren, Springer-Verlag, Berlin, 1966. MR 34 #4310. MR 0204470 (34:4310)
  • [3] A. Hurwitz, ``Über die Differentialgleichungen dritter Ordnung welchen die Formen mit linearen Transformationen in sich genügen,'' in Mathematische Werke. Band I, Basel, 1932, pp. 287-294; Cf. Math. Ann. 33 (1889), 345-352. MR 1510547
  • [4] J. I. Igusa, On Siegel modular forms of genus two, Amer J. Math. 84 (1962), 175-200. MR 25 #5040. MR 0141643 (25:5040)
  • [5] C. G. J. Jacobi, ``Über die Differentialgleichung, welcher die Reihen $ 1 \pm 2q + 2{q^4} + \operatorname{etc} .,\;2\sqrt[4]{q} + 2\sqrt[4]{{{q^9}}} + 2\sqrt[4]{{{q^{25}}}} + \operatorname{etc} .$ genüge leisten,'' in Gesammelte Werke. Band 2, Springer-Verlag, Berlin, pp. 171-190; Cf. J. Reine Angew. Math. 36 (1848), 97-112.
  • [6] M. Koecher, Jordan algebras and their applications, Lecture notes, University of Minnesota, Minneapolis, Minn., 1962.
  • [7] J. A. Wolf and A. Korányi, Realization of hermitian symmetric spaces as generalized half-planes, Ann. of Math. (2) 81 (1965), 265-288. MR 30 #4980. MR 0174787 (30:4980)
  • [8] R. A. Rankin, The construction of automorphic forms from the derivatives of a given form, J. Indian Math. Soc. 20 (1956), 103-116. MR 18, 571. MR 0082563 (18:571c)
  • [9] -, The construction of automorphic forms from the derivatives of given forms, Michigan Math. J. 4 (1957), 181-186. MR 19, 1172. MR 0092870 (19:1172e)
  • [10] R. Remmert, Meromorphe Funktionen in kompakten komplexen Räumen, Math. Ann. 132 (1956), 277-288. MR 19, 171. MR 0086354 (19:171a)
  • [11] H. L. Resnikoff, On differential operators and automorphic forms, Trans. Amer. Math. Soc. 124 (1966), 334-346. MR 34 #4490. MR 0204651 (34:4490)
  • [12] -, Non trivial cusp forms in several complex variables, Proc. Conf. Complex Analysis, Rice Univ. Studies 54 (1968), 55-61. MR 0248086 (40:1340)
  • [13] -, On singular automorphic forms in several complex variables, Amer. J. Math. (to appear)
  • [14] C. L. Siegel, Meromorphe Funktionen auf kompakten analytischen Mannigfaltigkeiten, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. IIa 1955, 71-77. MR 17, 530. MR 0074061 (17:530c)
  • [15] W. Thimm, Uber die algebraischen Relationen zwischen meromorphen Funktionen in abgeschlossenen Räumen, Dissertation, Konigsberg, 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.32

Retrieve articles in all journals with MSC: 32.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0261033-2
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society